Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ihatemynose

Veteran Member
  • Total Reviews

    0
  • Content Count

    216
  • Joined

  • Last visited

Community Reputation

8 Neutral

4 Followers

About ihatemynose

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

3126 profile views
  1. LOL I wish my skin becomes oily after 6-7 hours haha, mine is oily after 30 minutes!!
  2. Holy shit that is high... If you add all your dosage together, you get 18000mg all together. If you divide that by your weight in kg which is 79.5kg, you get 226.4mg/kg. That's pretty high...
  3. I've been looking at my past pictures and I recently realized ( a month ago ) that my face is bloated/puffy/swollen. My face is literally 0.5 cm raised as to normal size. I think there might something wrong with my kidney. My derm told me to stop taking blood tests if the first 3 month are good. The problem is that towards the beginning of the 3rd month, my face started to become puffy, then it just kept on getting worse...Ever since when I looked into a mirror, there was something that bothered
  4. I really enjoyed reading this post, mainly because it seemed like it was me who wrote this... You sound just like me... Unfortunately we're both feeling like this and yeah...I'd like to move on as well. Thanks for writing this out, it feels like I got some pain off my chest.
  5. Your skin will get more sensitive during the course, I would just use regular soap once morning and once at night, let accutane do its magic
  6. Hey, thanks for the comment. Looking at your explanation of your post, we have pretty much the same side effects. I'm on 80 mg and at first when I took it, I shed about 30 hair on shampooing. Then it just eventually stopped, Now I'm shedding 1 to 3 hairs haha. Yeah I was suppoused to take 5 month of accutane roche but I decided to go for an extra month. Was your skin really oily before? and how about now since your're done?
  7. lol I think most of us suffering from acne knows this, but I'll answer it anyway 1: Proactive is an effective product against acne maybe to very mild acne, effective to people whose acne are GOING away anyway after a while...with or no treatment...lol... 2: Masturbation can effect acne false...lol there will probably be so many angry people responding to this..seriously masturbating cause acne? wtf? 3: Acne goes away right after puberty false 4: Acne can causes anxiety true 5:
  8. Anyone been accutane experienced this? My face is swollen, puffier than before I took it. And no my diet remained the same, my weight stayed the same too. My face is so puffy now, it looks bloated... It started happening on the third month actually, I started in September and my face started to become puffy in late October.. I'm still taking it, my course ends in March Please reply!!
  9. Your skin will improve tremendously in China, it's hot and humid and it's ultra good for your skin. I was flawless in Beijing when I was there for a month last summer, 80% of my scars healed. I'm Chinese. And you will not going to feel self conscious because there's so many people who has worse skin than you, and they don't really care..
  10. Day 155 WOAH it's been another month! Chest is completely clear, face is clear, neck is clear. all clear. for a month already! I went to the derm a couple days ago and asked for another month. I'm supposed to be done by now but I want to make sure that I get the maximum dosage into my body and he supported me. So I got one month left! My only concern is that once I'm done, my acne will return ( hopefully not ), the oil will return for sure but I just hope that it will be less than what it w
  11. Did your skin get better than before you started your first round of accutane? Did the oil decrease? My derm's son had to go through accutane two times before cleared him up!
  12. Hi I came to tell you that you're really pretty. wait until you're at month 4 ish, your skin will improve tremendous!
×